# SDR SWAA2022013158938

- Difficulty date: January 5, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231CF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231CF; UPPER SURFACE HAS PULLED FACE SHEET PLIES. ; / [01] EVALUATED AND FOUND DAMAGED FIBERS ON UPPER SURFACE AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 201 REPAIR 1  CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 STEPS 3A;C;E;F  VERIFIED REPAIR MATERIALS AS REPAIR PLIES-- BMS9-3TYH3 (A10273); RESIN-- EPOCAST 50A1/9816 (A100514) IAW SRM 53-00-50-2R-1 TABLE 201  NEED OK TO BOND; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR PLIES; CURED IN OVEN B0-06 DUE 2-19-22; TAP TEST GOOD IAW SRM 53-00-50-2R-1 STEPS 3K;L;M; [04] REPAIRED DAMAGE TO UPPER SURFACE OF FLOORBOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL AND SRM 53-00-50-2R-1 REPAIR 1. TAP TEST GOOD; [05] VERIFIED STEPS 3-4; [06] AUDITED
